# SDR GTIA040783

- Difficulty date: September 16, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 927 - AIR RETURN BACK TO MCO, DUE TO THE NOSE WHEEL WOULD OT FULLY RETRACT AFTER TAKEOFF.  INSPECTED NOSE GEAR AND FOUND STRUT UNDERSERVICED.  SERVICED PER MM 32-21-02, LEAK CHECK GOOD.  PERFORMED NLG RETRACTION TEST.  NLG STRUT PISTON DID REQUIRE SEVERAL WIPE DOWNS TO CLEAN GRIT FROM CHROME.  (M)
